# SDR CALA2015050193646

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 68,374 hours, 26,042 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 RT SIDE HAS CORROSION BETWEEN STRINGER 23R & 22R.  FABRICATED REPAIR FITTING IAW SRM 53-41-12.  INSTALLED FITTING IAW SRM 53-41-12 PAR 5 FIG 201.
